# SDR AALA20030747

- Difficulty date: July 14, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AISLE LIGHT WIRE PULLED FROM LIGHT FIXTURE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND SECURED WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
